# SDR FDEA201003180884

- Difficulty date: March 18, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363714
- Condition: Corroded
- Location: Bs 360-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK SECTION MAIN CABIN BS 360 -BS 480 LBL 24.  CLEANED AREA FROM BS 360- BS 480 LBL 24 IAW BSOPM 20-30-03.  EVALUATED AREA FOUND CORROSION AT BS 380- BS 480 IAW SRM 51-10-1 OUT OF LIMITS IAW SRM 53-10-1 AND SRM 727-200 9G NOT 5.4.  REMOVED DAMAGED SECTION FROM BS 370 - BS 480 LBL 24 IAW SRM 51-30-2. FABRICATED NEW SEAT TRACK SECTION ANGLE SPLICES AND STRAP SPLICE IAW SRM 53-10-5 FIG 1. TREATED AND PRIMED SEAT TRACK SECTION AND SPLICES IAW SRM 51-10-2.  INSTALLED SEAT TRACK AND SPLICES IAW SRM 51-30-2.
